Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Quitted smoking. Developed runny nose and congested sinus. Is this common?

Hello, I quit smoking a little over a week ago, and I have developed cold symptoms, as well as a very runny nose and congested sinuses. I also just finished a round of antibiotics about two weeks ago due to a sinus and ear infection . Do you think my body is still regulating itself from the sinus infection , or is this a common reaction to quitting smoking?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi kalan20,

i have read your question.sinus problem you have stated is not related to smoking and is not a withdraw symptom so you need not worry and its just due to common cold and yes body does take time to regulate itself.So your problem will get cured eventually .

still if the symptoms persist. i recommend you to consult a physician nearby

I would also like to congratulate you for quitting smoking.

I wish you a get well soon.

Dr.G.Gayatri Devi
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor